Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 26, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 19, 2011, 6:34 PM CDT for Polk County, Arkansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2011, 6:34 PM CDT (23:34 UTC)
- Expired
- Apr 19, 2011, 7:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Polk County, AR
The radar
The Western Arkansas radar (KSRX), 80 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:16 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2420 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 642 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
847
WFUS54 KLZK 192334
TORLZK
ARC113-200030-
/O.NEW.KLZK.TO.W.0026.110419T2334Z-110420T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
634 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN POLK COUNTY IN WESTERN ARKANSAS...
* UNTIL 730 PM CDT
* AT 630 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE DOPPLER
RADAR WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO. THIS
TORNADO WAS LOCATED 17 MILES SOUTHWEST OF MOUNTAIN FORK...OR 27
MILES WEST OF MENA. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING EAST AT 45 MPH. THIS STORM HAS PRODUCED A TORNADO NEAR
OCTAVIA IN EASTERN OKLAHOMA.
* LOCATIONS IN THE PATH OF THIS VIOLENT TORNADO INCLUDE...
MENA... POLK CNTY FAIRGNDS... OPAL...
MOUNTAIN FORK... LAKE WILHELMINA... LAKE MENA...
HATFIELD... ROCKY... POTTER...
NUNLEY... INK... DALLAS...
BOARD CAMP... BIG FORK... ACORN...
YOCANNA... WOLF PEN GAP... WEST VALLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3454 9446 3464 9447 3464 9446 3469 9399
3468 9398 3446 9395 3444 9447 3453 9447
TIME...MOT...LOC 2333Z 262DEG 40KT 3453 9466
$$
561 follow-up statement
471
WWUS54 KLZK 200003
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
703 PM CDT TUE APR 19 2011
ARC113-200030-
/O.CON.KLZK.TO.W.0026.000000T0000Z-110420T0030Z/
POLK AR-
703 PM CDT TUE APR 19 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY UNTIL
730 PM CDT...
AT 658 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD
OVER MOUNTAIN FORK...THIS DEVELOPING TORNADO WAS LOCATED NEAR
MOUNTAIN FORK...OR 12 MILES WEST OF MENA...MOVING NORTHEAST AT 40
MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
MOUNTAIN FORK... LAKE WILHELMINA... ROCKY...
PILOT MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3454 9441 3461 9447 3464 9447 3464 9446
3467 9418
TIME...MOT...LOC 0003Z 233DEG 36KT 3467 9438
$$
58What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:22 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 322 PM CDT TUE APR 19 2011 ...SEVERE WEATHER IS IMMINENT... .SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT... VERY LITTLE IN THE WAY OF CHANGE TO PREVIOUS THINKING AS SVR STORMS WILL SOON DEVELOP ALONG A SEWD MOVING COLD FRONT. CURRENT ANALYSIS SHOWS THE FRONT SPRAWLING FROM SW MO TO FAR NW AR TO ERN OK WITH AGITATED CU ALL ALONG IT. A FEW SVR STORMS HAVE ALREADY FIRED IN S CEN OK ALONG THIS FRONT. TONIGHT... LONG STORY SHORT...EVERYTHING YOU HAVE HEARD HERE BEFORE LOOKS LIKE IT WILL COME TRUE. MLCAPE VALUES PUSHING ABOVE 3000 J/KG WILL COMBINE WITH AMPLE DEEP LAYER SHEAR FOR EXPLOSIVE ORGANIZED CONVECTION AS MID LVL HEIGHT FALLS OVERSPREAD THE COLD FRONT OVER THE NEXT 2-3 HRS. OF PARTICULAR CONCERN IN THIS EVENT WILL BE THE AMOUNT OF MID LVL DRY AIR NOTED IN SPECIAL 18Z KSGF AND KLZK SOUNDINGS...GREATLY ENHANCING WIND DAMAGE CONCERN. ALSO OF PARTICULAR CONCERN WILL BE THE VERY IMPRESSIVE H7-H5 LAPSE RATES RESULTING IN LARGE CAPE IN THE HAIL GROWTH ZONE AND THE POTENTIAL FOR VERY LARGE HAIL...ESPECIALLY IN ANY EARLY EVENT ISOLATED CONVECTION. EXPECT ANY OF THIS ISOLATED CONVECTION TO QUICKLY GROW UPSCALE INTO A SQUALL LINE GIVEN STRONG SYNOPTIC FORCING AND VERTICAL SHEAR VECTORS ORIENTED ROUGHLY PARALLEL TO FORCING MECHANISMS. THE SQUALL LINE COULD BE A PROLIFIC DAMAGE PRODUCER...ESPECIALLY EARLY THIS EVENING. AS THE NIGHT WEARS ON...A WEAK NOCTURNAL INVERSION WILL DEVELOP AND TRY TO LIMIT DOWNWARD TRANSFER OF MOMENTUM. HOWEVER...AFOREMENTIONED LARGE AMOUNTS OF DCAPE AND STILL IMPRESSIVE POSITIVE INSTABILITY SHOULD ALLOW DAMAGING WINDS TO CONTINUE TO REACH THE SFC...NOT DISSIMILAR TO THE EVENT LAST WEEK. THE BIGGEST DIFF BTW THIS EVENT AND THE ONE LAST WEEK IS THAT LOW LVL FLOW WILL REMAIN LARGELY UNIDIRECTIONAL AND NOTCHES IN THE LINE/ISOLATED TORNADOES SHOULD BE LESS COMMON. THE LINE SHOULD BE ON IT/S WAY OUT OF THE CWA BY 4AM. WEDNESDAY THROUGH FRIDAY... A FRONT WILL MEANDER BACK AND FORTH ACROSS THE STATE THROUGH THE PD WITH PRECIP CHCS AND STRONG TO ISOLATED SVR STORMS POSSIBLE THROUGH THE WEEK. A THREAT WILL EXIST FOR HEAVY RAIN AS WELL AND PARTS OF THE STATE WILL NEED TO BE MONITORED FOR FLOODING IF THE FRONT REMAINS OVER ANY AREA FOR ANY AMOUNT OF TIME. TEMPS WILL VARY GREATLY DEPENDING ON EXACT LOCATION OF THE BNDRY WITH HIGHS IN THE 60S NORTH OF IT AND 80S SOUTH OF IT. && .LONG TERM...SATURDAY THROUGH TUESDAY... AN ACTIVE AND WET PATTERN WILL BE IN PLACE AT THE START OF THE LONG TERM AS A FRONT STALLS ACROSS NRN SECTIONS OF THE STATE. WITH THE FRONT STALLED ACROSS THE OZARKS AND ZONAL FLOW ALOFT...SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL DEVELOPING IN VICINITY OF THE FRONT...WITH AN INCREASED THREAT FOR HEAVY RAINFALL...FLASH AND POSSIBLE RIVER FLOODING. BY LATE SUN INTO MON...A DEEPENING UPPER TROUGH WILL APPROACH THE REGION...WITH DEVELOPING SFC LOW TO THE WEST. THE FRONT WILL LIFT NORTH OF THE STATE BY WED...WITH RAIN CHANCES DROPPING SLIGHTLY. HOWEVER...THIS STRENGTHENING STORM SYSTEM WILL BRING INCREASED THREAT FOR SEVERE WX AS MUCH OF THE REGION WILL BE IN THE WARM SECTOR...WITH POPS INCREASING AGAIN FOR LATE MON NIGHT INTO MUCH OF TUE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 54 65 49 65 / 90 30 40 50 CAMDEN AR 66 75 58 75 / 90 40 50 40 HARRISON AR 47 62 47 65 / 80 30 40 50 HOT SPRINGS AR 63 67 55 69 / 90 30 50 50 LITTLE ROCK AR 61 67 55 70 / 90 30 60 50 MONTICELLO AR 67 76 61 80 / 80 40 60 50 MOUNT IDA AR 59 66 56 69 / 90 30 50 50 MOUNTAIN HOME AR 49 64 47 64 / 90 30 40 50 NEWPORT AR 53 66 50 67 / 90 30 40 50 PINE BLUFF AR 65 69 57 75 / 90 40 60 50 RUSSELLVILLE AR 57 65 51 66 / 90 30 50 50 SEARCY AR 58 63 51 66 / 90 30 60 50 STUTTGART AR 61 65 55 70 / 90 40 60 50 && .LZK WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && SHORT TERM...63 / LONG TERM...62
Hazardous weather outlook, Apr 19, 3:45 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 345 PM CDT TUE APR 19 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-201000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 345 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT THE MAIN CONCERN THROUGH TONIGHT WILL BE THE STRONG TO SEVERE THUNDERSTORMS FORECAST TO MOVE THROUGH THE STATE THIS EVENING THROUGH EARLY WED MORNING. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED THE NORTHWEST HALF OF ARKANSAS IN A MODERATE RISK AREA FOR SEVERE THUNDERSTORMS TONIGHT THROUGH EARLY WEDNESDAY...WITH THE REST OF ARKANSAS IN A SLIGHT RISK AREA. A TORNADO WATCH IS IN EFFECT FOR THE WESTERN HALF OF THE STATE THROUGH 9 PM. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND JUST AHEAD OF A COLD FRONT OVER THE NORTHWEST PART OF THE STATE LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. INITIALLY STORMS WILL BE MORE SCATTERED IN COVERAGE BUT AS THE NIGHT WEARS ON...STORMS WILL GRADUALLY FORM A SQUALL LINE THAT WILL PUSH SOUTHEAST ACROSS THE STATE. LARGE HAIL...DAMAGING WINDS AND EVEN SOME ISOLATED TORNADOES WILL ALL BE POSSIBLE AS THE LINE OF STORMS PUSHES THROUGH. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...WITH THE BEST POTENTIAL ACROSS THE NORTH DURING THE EARLY EVENING HOURS. HOWEVER...A BRIEF TORNADO COULD SPIN UP AT ANY TIME ON THE LEADING EDGE OF THE SQUALL LINE AS IT MOVES THROUGH THE STATE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. THE FRONT WILL EXIT SOUTHEAST ARKANSAS MID MORNING WEDNESDAY. AS WAS THE CASE WITH THE LAST EVENT...THESE STORMS WILL MOVE THROUGH DURING THE OVERNIGHT HOURS. INDIVIDUALS ARE ENCOURAGED TO MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS...AND NOAA WEATHER RADIO...AND BE PREPARED TO TAKE ACTION SHOULD ANY WATCHES OR WARNINGS BE ISSUED FOR YOUR LOCATION. IN ADDITION TO THE THUNDERSTORMS...GUSTY CONDITIONS WILL PERSIST ACROSS THE AREA THIS AFTERNOON. SUSTAINED SOUTHERLY WINDS OF 25 TO 30 MPH EXPECTED FOR MUCH OF THE STATE...AND GUSTS UP TO 40 MPH WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LINE OF STRONG THUNDERSTORMS WILL BE ONGOING IN THE SOUTHEAST HALF OF THE FORECAST AREA ON WEDNESDAY MORNING. HAZARDOUS WEATHER THREATS WILL BE THE SAME AS TUESDAY NIGHT...WITH LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO BEING A POSSIBILITY. THIS LINE OF STORMS SHOULD PUSH SOUTHEAST OF THE AREA BY MID TO LATE WEDNESDAY MORNING. ON THURSDAY THE COLD FRONT THAT WILL BRING STORMS TO THE STATE TONIGHT AND WEDNESDAY MORNING WILL MOVE NORTHWARD BACK THROUGH THE STATE AS A WARM FRONT. THERE IS A GOOD CHANCE THIS FRONT WILL SPARK OFF MORE SHOWERS AND THUNDERSTORMS. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE HAIL BEING THE MOST LIKELY THREAT. ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA. FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN VICINITY OF THE OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING THROUGH EARLY WEDNESDAY MORNING. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 63/62
In the hours before
Local storm report, Apr 19, 5:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL FALLSVILLE 35.77N 93.47W
04/19/2011 E1.00 INCH NEWTON AR LAW ENFORCEMENT
&&
227Local storm report, Apr 19, 5:55 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
555 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL LEAD HILL 36.41N 92.91W
04/19/2011 E2.50 INCH BOONE AR BROADCAST MEDIA
&&
227Local storm report, Apr 19, 6:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL WESTERN GROVE 36.10N 92.95W
04/19/2011 E1.00 INCH NEWTON AR AMATEUR RADIO
0606 PM HAIL OAKLAND 36.45N 92.57W
04/19/2011 E1.00 INCH MARION AR AMATEUR RADIO
&&
227Local storm report, Apr 19, 6:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
621 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL OMAHA 36.46N 93.19W
04/19/2011 E0.88 INCH BOONE AR AMATEUR RADIO
&&
JGOUDSLocal storm report, Apr 19, 6:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
628 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 3 NE DODD CITY 36.34N 92.76W
04/19/2011 E1.50 INCH MARION AR TRAINED SPOTTER
&&
227Local storm report, Apr 19, 6:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL OMAHA 36.46N 93.19W
04/19/2011 E1.00 INCH BOONE AR TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED IN OMAHA AT 605 PM.
&&
225The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 5:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 24 min |
| Apr 19, 5:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton, Searcy | 42 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion | 30 min |
| Apr 19, 5:31 PM CDT | Special Weather Statement | LZK | Newton | 29 min |
| Apr 19, 5:48 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 42 min |
| Apr 19, 5:57 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 48 min |
| Apr 19, 5:58 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Newton, Searcy, Stone | 32 min |
| Apr 19, 6:01 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 14 min |
| Apr 19, 6:19 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Pope, Searcy, Stone and 1 more | 26 min |
| Apr 19, 6:39 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 51 min |
| Apr 19, 6:42 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Izard, Searcy, Stone, Van Buren | 48 min |
| Apr 19, 6:45 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 45 min |
| Apr 19, 6:57 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 34 min |
| Apr 19, 6:59 PM CDT | Tornado Warning | LZK | Logan, Polk, Scott, Yell | 31 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.